MathSciNet Relay Station
MathSciNet bibliographic data
MR2749744 54H25 (47H10)
Radojević, Slobodan; Paunović, Ljiljana; Radenović, Stojan Abstract metric spaces and Hardy-Rogers-type theorems. Appl. Math. Lett. 24 (2011), no. 4, 553–558.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement